# SDR CALA2017111003965

- Difficulty date: November 9, 2017
- Submitted: November 11, 2017
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 90,497 hours, 15,774 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 810033801
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK R4 DOOR CENTER PARTITION, ONE LOWER EMERGENCY LIGHT FOUND BROKEN.  REPLACED THE EMERGENCY LIGHT AND OPS TESTED NORMAL IAW AMM 33 -51-05-960-802, REV 81.
